# SDR SWIA202159188

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N162SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000576
- Aircraft time: 13,408 hours, 7,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 90-91
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AS MARKED ON RH FLOOR BEAM INTERCOSTAL FR 90-91.     (C-CHECK RO 6/28/2021)    BLENDED AND EVALUATED RH FLOOR BEAM INTERCOSTAL FR 90-91. MEASUREMENTS .8"L  X .55"W X .012"H. NOMINAL THICKNESS .04", REMAINING THICKNESS .028". ITEM IS OUT OF LIMITS PER REF SRM 51-75-16 TOOL DATA ID:TC1-66878-2 DUE:8-12-21. REMOVED AND REPLACED RH FLOOR BEAM INTERCOSTAL FR 90-91 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04 AND SRM 51-23-06.
